# SDR DHL200070801C

- Difficulty date: September 8, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5754 · Leading Edge Devices
- Part: Duct
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK AT NR 6 L/E SLAT WELL UPPER STRAP I/B OF TELESCOPING DUCT.  REMOVED UPPER STRAP AT NR 6 L/E SLAT I/B OF TELESCOPING DUCT PER SRM 51-30-2.  TREATED AND PRIMED AREA PER SRM 51-10-2.  REPLACED UPPER STRAP AT NR 6 L/E SLAT I/B OF TELESCOPING DUCT PER SRM 51-30-2.
